# SDR 95FDEA01812

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON STA 740 FORGING LT.  THREE LOCATIONS BETWEEN STR 23 TO 24L, BETWEEN STR 18 TO 19L AND BETWEEN STR 19 TO 20L.  REPAIRED DAMAGED AREAS PER FEDEX EA 7-5310-26123.
